MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5
Model Number 865024
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported to philips that the philips oximetry probe did not alarm and had a normal value range while the patient was having a "crisis of life".The patient was being monitored by another device that correctly alarmed.There was patient involvement was reported, but there was no harm or an adverse event reported.
 
Additional Manufacturer Narrative
Complaint evaluation: it is unknown how this issue was resolved.Multiple good faith effort attempts were made to obtain additional information but have been unsuccessful to date.Customer resolution and conclusion: good faith efforts were made to obtain additional information on how this issue was resolved for the customer but have been unsuccessful to date.The resolution is unknown at this time.No further investigation or action is warranted at this time.
 
Additional Manufacturer Narrative
D1 and d4 correction to product informaiton.H3 and h6: additional information received determined that the issue was with the attached philips m1133a oximetry probe providing a normal value range while the patient was having a "crisis of life".The customer confirmed the issue was not with the mp5 functionality.Functional testing could not be performed m1133a oximetry probe as it was confirmed that the consumables have been disabled and cannot be evaluated.No further investigation is available at this time.

Brand Name
INTELLIVUE MP5
Common Device Name
INTELLIVUE MP5
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen MA 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen MA 71034
GM   71034
Manufacturer Contact
hisham alzayat
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15148012
Report Number9610816-2022-00403
Device Sequence Number2690188
Product Code DSI
UDI-Device Identifier30884838010209
UDI-Public30884838010209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number865024
Device Catalogue Number865024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer07/19/2022
11/06/2023
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date01/27/2023
12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown